# SDR ABXA2011062365

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 50,554 hours, 41,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008707
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT THRESHOLD SIGN, LOWER PORTION DOES NOT ILLUMINATE.  REF REA B633-59369, EFFECTIVE ON N797AX WORK STEP 02 REMOVED AND REPLACED L1 DOOR EMERGENCY SIGN PER 767 MAINTENANCE MANUAL, USING P/N 82000-08704 SIGN IN LIEU OF P/N 82000-08707 SIGN. VERIFIED OPERATION AND ILLUMINATION.
